# SDR 08FDEA03622

- Difficulty date: August 28, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB11113
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD TRAILING EDGE PANEL 525 AT INNER SKIN IS CRACKED. CRACKED SKIN ON THE LEADING EDGE OF PANEL 525 AT REQUIRES AN SRM DOUBLER. FABRICATED THE DOUBLER IAW SRM 57-10-00 VOL I.  INSTALLED DOUBLER IAW SRM 51-31-01 VOL II & SRM 57-10-00 VOL I.  APPLIED PRIMER ON THE DOUBLER IAW SRM 51-21-01 VOL II.
